Found 52 Documents (Results 1–52)

Lower bound for minimum of modulus of entire function of genus zero with positive roots in terms of degree of maximal modulus at frequent sequence of points. (Russian. English summary) Zbl 07736026

Ufim. Mat. Zh. 14, No. 4, 80-99 (2022); translation in Ufa Math. J. 14, No. 4, 76-95 (2022).
MSC:  30D15 30D20
Full Text: DOI MNR

Asymptotic properties of entire functions with given laws of distribution of zeros. (English. Russian original) Zbl 1475.30069

J. Math. Sci., New York 257, No. 2, 246-272 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 161, 104-129 (2019).
MSC:  30D15 30D20 30C15
Full Text: DOI

Sharp bounds for asymptotic characteristics of growth of entire functions with zeros on given sets. (English. Russian original) Zbl 1451.30054

J. Math. Sci., New York 250, No. 3, 419-453 (2020); translation from Fundam. Prikl. Mat. 22, No. 1, 51-97 (2018).
MSC:  30D15 30C15
Full Text: DOI

Development of the Valiron-Levin theorem on the least possible type of entire functions with a given upper \(\rho\)-density of roots. (English. Russian original) Zbl 1342.30020

J. Math. Sci., New York 211, No. 4, 579-616 (2015); translation from Sovrem. Mat., Fundam. Napravl. 49, 132-164 (2013).
MSC:  30D15 30D35
Full Text: DOI

Abel and Tauberian theorems for integrals. (English. Russian original) Zbl 1331.40003

St. Petersbg. Math. J. 26, No. 3, 357-409 (2015); translation from Algebra Anal. 26, No. 3, 1-88 (2014).
MSC:  40E05 30D20 40A10
Full Text: DOI arXiv

Asymptotic bounds for the modulus of an entire function of noninteger order in terms of a majorant of its zero counting function. (English. Russian original) Zbl 1244.30052

Dokl. Math. 83, No. 2, 188-191 (2011); translation from Dokl. Akad. Nauk 437, No. 3, 309-312 (2011).
MSC:  30D15
Full Text: DOI

Filter Results by …

Document Type


all top 5

Year of Publication

all top 3

Main Field

Biographic Reference